# SDR USAA030059

- Difficulty date: April 25, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65C2526503
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CRACKED 1.5 INCHES LONG, FITTING IN HORIZONTAL STABILIZER CENTER SECTION OF RIGHT THRUST BEAM.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
